# SDR IXXA06RNG023S

- Difficulty date: April 6, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACK ON SKIN BETWEEN LONGERONS 1-2 RIGHT HAND, STATION 200.  DAMAGED SKIN SECTION WAS REMOVED AND INTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 53-053.
